$GL_4$-orbits in a 16-dimensional module over chararteristic 3

A.M. Cohen, D.B. Wales

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

Originele taal-2Engels
TitelProceedings of the Organic Math Workshop (Vancouver, Canada, December 1995), Canadian Mathematical Society Conference Proceedings, 20 (electronic)
Pagina's155-173
StatusGepubliceerd - 1997

Citeer dit

Cohen, A. M., & Wales, D. B. (1997). $GL_4$-orbits in a 16-dimensional module over chararteristic 3. In Proceedings of the Organic Math Workshop (Vancouver, Canada, December 1995), Canadian Mathematical Society Conference Proceedings, 20 (electronic) (blz. 155-173)